# SDR GTIA2015051801565

- Difficulty date: May 18, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N631NK
- Make and model: Airbus A320-232
- Aircraft serial: 6327
- Aircraft time: 224 hours, 985 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BOTTLE HAS LOW PRESSURE.  SERVICED R1 DOOR IAW AMM 52-10-00. NO LEAKS NOTED.
